Alert archive / Texas / Small Craft Advisories in 2011

Small Craft Advisory 59, NWS Brownsville, TX

October 17, 2011

NWS Brownsville, TX issued this small craft advisory at Oct 17, 2011, 4:44 AM CDT. It took effect at Oct 18, 2011, 7:00 AM CDT. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
Oct 17, 2011, 4:44 AM CDT (09:44 UTC)
In effect from
Oct 18, 2011, 7:00 AM CDT
Expired
Oct 19, 2011, 4:52 PM CDT
In force
34 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

726 
WHUS74 KBRO 170944
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
444 AM CDT MON OCT 17 2011

...STRONG NORTH WINDS AND ROUGH SEAS EXPECTED TUESDAY...

.A COLD FRONT WILL SWEEP ACROSS THE LOWER TEXAS COAST ON TUESDAY
WITH STRONGER WINDS AND HIGHER SEAS EXPECTED IN THE WAKE OF THE
FRONT. THE NORTH WINDS IN THE WAKE OF THE FRONT WILL INCREASE
DRAMATICALLY ON TUESDAY AND WILL QUICKLY BUILD THE BAY AND GULF
CONDITIONS UP TO SMALL CRAFT ADVISORY LEVELS. THESE STRONG WINDS 
AND ELEVATED SEAS WILL PERSIST ON INTO TUESDAY NIGHT. THE MARINE
CONDITIONS WILL THEN START TO IMPROVE WEDNESDAY AND THURSDAY AS
THE SURFACE WINDS WEAKEN AND SHIFT BACK TO THE EAST AND SOUTHEAST.

GMZ130-132-135-150-155-170-175-171800-
/O.NEW.KBRO.SC.Y.0059.111018T1200Z-111019T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
444 AM CDT MON OCT 17 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 7 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 7 PM CDT
TUESDAY. 

* WINDS AND WAVES: STRONG NORTH WINDS FROM 20 TO 30 KNOTS WILL
  DEVELOP ON TUESDAY ACROSS THE LOWER TEXAS BAY AND GULF WATERS IN
  THE WAKE OF A STRONG COLD FRONT MOVING THROUGH THE REGION TUESDAY
  MORNING. THESE STRONG NORTH WINDS WILL RESULT IN ROUGH BAY
  WATERS ON TUESDAY WITH GULF SEAS REACHING INTO THE 9 TO 14 FOOT
  RANGE BY TUESDAY NIGHT. THE MARINE CONDITIONS WILL THEN START TO
  IMPROVE WEDNESDAY AND THURSDAY AS THE SURFACE WINDS WEAKEN AND
  SHIFT BACK TO THE EAST AND SOUTHEAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV

SPEECE
9 follow-up statements
426 
WHUS74 KBRO 171739
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1239 PM CDT MON OCT 17 2011

...STRONG NORTH WINDS AND ROUGH SEAS EXPECTED TUESDAY...

.A COLD FRONT WILL SWEEP ACROSS THE LOWER TEXAS COAST TUESDAY MORNING
WITH STRONGER WINDS AND HIGHER SEAS EXPECTED IN THE WAKE OF THE
FRONT. THE NORTH WINDS IN THE WAKE OF THE FRONT WILL INCREASE
DRAMATICALLY ON TUESDAY AND WILL QUICKLY BUILD THE BAY AND GULF
CONDITIONS UP TO SMALL CRAFT ADVISORY LEVELS. THESE STRONG WINDS
AND ELEVATED SEAS WILL PERSIST ON INTO TUESDAY NIGHT. THE MARINE
CONDITIONS WILL THEN START TO IMPROVE WEDNESDAY AND THURSDAY AS
THE SURFACE WINDS WEAKEN AND SHIFT BACK TO THE EAST AND SOUTHEAST.

GMZ130-132-135-150-155-170-175-180500-
/O.CON.KBRO.SC.Y.0059.111018T1200Z-111019T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1239 PM CDT MON OCT 17 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT
TUESDAY. 

* WINDS AND WAVES: STRONG NORTH WINDS FROM 20 TO 30 KNOTS WILL 
  DEVELOP ON TUESDAY ACROSS THE LOWER TEXAS BAY AND GULF WATERS 
  IN THE WAKE OF A STRONG COLD FRONT MOVING THROUGH THE REGION 
  TUESDAY MORNING. THESE STRONG NORTH WINDS WILL RESULT IN ROUGH 
  BAY WATERS ON TUESDAY WITH GULF SEAS REACHING INTO THE 9 TO 14 
  FOOT RANGE BY TUESDAY NIGHT. THE MARINE CONDITIONS WILL THEN 
  START TO IMPROVE WEDNESDAY AND THURSDAY AS THE SURFACE WINDS 
  WEAKEN AND SHIFT BACK TO THE EAST AND SOUTHEAST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
124 
WHUS74 KBRO 180834
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
334 AM CDT TUE OCT 18 2011

...STRONG NORTH WINDS AND ROUGH SEAS EXPECTED TUESDAY...

.A COLD FRONT WILL SWEEP ACROSS THE LOWER TEXAS COAST TUESDAY
MORNING WITH STRONGER WINDS AND HIGHER SEAS EXPECTED IN THE WAKE
OF THE FRONT. THE NORTH WINDS WILL INCREASE DRAMATICALLY ON
TUESDAY AND WILL QUICKLY BUILD THE BAY AND GULF CONDITIONS UP TO
SMALL CRAFT ADVISORY LEVELS. THESE STRONG WINDS AND ELEVATED SEAS
WILL PERSIST ON INTO TUESDAY NIGHT. THE MARINE CONDITIONS WILL
THEN START TO IMPROVE WEDNESDAY AND THURSDAY AS THE SURFACE WINDS
WEAKEN AND SHIFT BACK TO THE EAST AND SOUTHEAST.

GMZ130-132-135-150-155-170-175-181700-
/O.EXT.KBRO.SC.Y.0059.111018T1200Z-111019T1100Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
334 AM CDT TUE OCT 18 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO
6 AM CDT WEDNESDAY...


* WINDS AND WAVES: STRONG NORTH WINDS FROM 20 TO 30 KNOTS WILL
  DEVELOP ON TUESDAY ACROSS THE LOWER TEXAS BAY AND GULF WATERS IN
  THE WAKE OF A STRONG COLD FRONT MOVING THROUGH THE REGION
  TUESDAY MORNING. THESE STRONG NORTH WINDS WILL RESULT IN ROUGH
  BAY WATERS ON TUESDAY WITH GULF SEAS REACHING INTO THE 9 TO 12 FOOT
  RANGE BY TUESDAY NIGHT. THE MARINE CONDITIONS WILL THEN START TO
  IMPROVE WEDNESDAY AND THURSDAY AS THE SURFACE WINDS WEAKEN AND
  SHIFT BACK TO THE EAST AND SOUTHEAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
043 
WHUS74 KBRO 181630
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1130 AM CDT TUE OCT 18 2011

...STRONG AND GUSTY NORTH WINDS THROUGH THIS EVENING... 

.SYNOPSIS...A COLD FRONT NOW MOVING SOUTHEAST ACROSS THE MARINE
AREAS WILL PRODUCE STRONG AND GUSTY NORTH WINDS THROUGH THIS
EVENING. WIND WAVES ON THE OPEN GULF WILL INCREASE RAPIDLY IN
HEIGHT BEHIND THE FRONT...AND THERE WILL BE ROUGH WATERS ON THE
LAGUNA MADRE. SMALL CRAFT ADVISORY CONDITIONS WILL PREVAIL
THROUGH AT LEAST WEDNESDAY MORNING. SLOWLY IMPROVING CONDITIONS
WILL ENSUE WEDNESDAY THROUGH SATURDAY...WITH WINDS BECOMING LIGHT
TO MODERATE FROM THE SOUTHEAST.

GMZ130-132-135-182130-
/O.EXT.KBRO.SC.Y.0059.000000T0000Z-111019T1500Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1130 AM CDT TUE OCT 18 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT
WEDNESDAY. 

* WINDS AND WAVES: NORTH WINDS 25 GUSTING TO 30 KNOTS WITH GUSTS
  TO GALE FORCE THROUGH THIS AFTERNOON. VERY ROUGH ON THE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ150-155-170-175-182130-
/O.EXT.KBRO.SC.Y.0059.000000T0000Z-111019T2100Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1130 AM CDT TUE OCT 18 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CDT
WEDNESDAY. 

* WINDS AND WAVES: NORTH WINDS 25 TO 30 KNOTS WITH GUSTS TO GALE
  FORCE THROUGH THIS AFTERNOON. WAVE HEIGHTS BUILDING UP TO EIGHT
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
WILL PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...
GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/RGV
076 
WHUS74 KBRO 182222
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
522 PM CDT TUE OCT 18 2011

...STRONG AND GUSTY NORTH WINDS THROUGH TONIGHT...

.SYNOPSIS...A COLD FRONT HAS MOVED ACROSS THE MARINE AREAS TODAY 
AND WILL CONTINUE TO PRODUCE STRONG AND GUSTY NORTH WINDS THROUGH
TONIGHT. WIND WAVES ON THE OPEN GULF WILL INCREASE RAPIDLY IN
HEIGHT BEHIND THE FRONT...AND THERE WILL BE ROUGH WATERS ON THE
LAGUNA MADRE. SMALL CRAFT ADVISORY CONDITIONS WILL PREVAIL THROUGH
AT LEAST WEDNESDAY MORNING. SLOWLY IMPROVING CONDITIONS WILL ENSUE
WEDNESDAY THROUGH SATURDAY...WITH WINDS BECOMING LIGHT TO MODERATE
FROM THE SOUTHEAST.

GMZ130-132-135-190630-
/O.CON.KBRO.SC.Y.0059.000000T0000Z-111019T1500Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
522 PM CDT TUE OCT 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
WEDNESDAY. 

* WINDS AND WAVES: NORTH WINDS 25 GUSTING TO 30 KNOTS WITH GUSTS 
  TO GALE FORCE THROUGH THIS AFTERNOON. VERY ROUGH ON THE BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ150-155-170-175-190630-
/O.CON.KBRO.SC.Y.0059.000000T0000Z-111019T2100Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
522 PM CDT TUE OCT 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
WEDNESDAY. 

* WINDS AND WAVES: NORTH WINDS 25 TO 30 KNOTS WITH GUSTS TO GALE 
  FORCE THROUGH THIS AFTERNOON. WAVE HEIGHTS BUILDING UP TO 
  EIGHT FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
WILL PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...
GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
156 
WHUS74 KBRO 190221
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
921 PM CDT TUE OCT 18 2011

...WINDS REMAIN STRONG FROM THE NORTH OVER THE OPEN WATERS...

.SYNOPSIS...WINDS AND WAVES HAVE DECREASED OVER THE LAGUNA THIS
EVENING. MODERATE TO STRONG WINDS AND MODERATE WAVES WILL CONTINUE
OVER THE OPEN WATERS TONIGHT THROUGH EARLY WEDNESDAY AFTERNOON.
SLOWLY IMPROVING CONDITIONS WILL ENSUE WEDNESDAY THROUGH
SATURDAY...WITH WINDS BECOMING LIGHT TO MODERATE.

GMZ130-132-135-190330-
/O.CAN.KBRO.SC.Y.0059.000000T0000Z-111019T1500Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
921 PM CDT TUE OCT 18 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS AND SEAS HAVE DECREASED IN THE LAGUNA TO BELOW SMALL CRAFT
ADVISORY CRITERIA THIS EVENING.

$$

GMZ150-155-170-175-191030-
/O.CON.KBRO.SC.Y.0059.000000T0000Z-111019T2100Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
921 PM CDT TUE OCT 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
WEDNESDAY. 

* WINDS AND WAVES: NORTH WINDS 25 TO 30 KNOTS THROUGH WEDNESDAY
  AFTERNOON. WAVE HEIGHTS CONTINUING UP TO EIGHT FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
WILL PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...
GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
515 
WHUS74 KBRO 190818
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
318 AM CDT WED OCT 19 2011

...SMALL CRAFT ADVISORY CONDITIONS CONTINUE...

.DIMINISHING STRONG WINDS AND SUBSIDING ROUGH SEAS WILL PREVAIL
TODAY FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND...WITH
THE SMALL CRAFT ADVISORY REMAINING IN EFFECT. MARINE CONDITIONS
ARE EXPECTED TO IMPROVE BY AROUND SUNSET THIS EVENING SUCH THAT
THE SMALL CRAFT ADVISORY SHOULD NO LONGER BE NEEDED AFTER THAT
TIME. 

GMZ150-155-170-175-191630-
/O.EXT.KBRO.SC.Y.0059.000000T0000Z-111020T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
318 AM CDT WED OCT 19 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0
TO 60 NAUTICAL MILES OFFSHORE. 

* WINDS: NORTH WINDS OF 15 TO 25 KNOTS CAN GENERALLY BE EXPECTED. 

* WAVES: SEAS OF 7 TO 10 FEET THIS MORNING WILL SUBSIDE TO 5 TO 8
  FEET IN THE AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
WILL PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...
GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/RGV
509 
WHUS74 KBRO 191515
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1015 AM CDT WED OCT 19 2011

...SMALL CRAFT ADVISORY CONDITIONS CONTINUE...

.STRONG BUT DIMINISHING NORTH WINDS AND HIGH BUT SUBSIDING SEAS
CONTINUE ON THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND...WITH
A SMALL CRAFT ADVISORY REMAINING IN EFFECT. SMALL CRAFT ADVISORY
CONDITIONS WILL CONTINUE THROUGH THIS EVENING.

GMZ150-155-170-175-192130-
/O.CON.KBRO.SC.Y.0059.000000T0000Z-111020T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1015 AM CDT WED OCT 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: NORTH WINDS 15 TO 25 KNOTS.

* WAVES: SEVEN TO NINE FEET WAVES WILL SUBSIDE TO BELOW SEVEN FEET
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
WILL PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...
GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
764 
WHUS74 KBRO 191704
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1204 PM CDT WED OCT 19 2011

...SMALL CRAFT ADVISORY CONDITIONS CONTINUE...

.STRONG BUT DIMINISHING NORTH WINDS AND HIGH BUT SUBSIDING SEAS
CONTINUE ON THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND...WITH
A SMALL CRAFT ADVISORY REMAINING IN EFFECT. SMALL CRAFT ADVISORY
CONDITIONS WILL CONTINUE THROUGH THIS EVENING.

GMZ170-175-200000-
/O.EXT.KBRO.SC.Y.0059.000000T0000Z-111020T0300Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1204 PM CDT WED OCT 19 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WINDS: NORTH WINDS 15 TO 25 KNOTS.

* WAVES: SIX TO EIGHT FEET WAVES WILL SUBSIDE TO BELOW SEVEN FEET
  LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
WILL PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...
GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ150-155-200000-
/O.CON.KBRO.SC.Y.0059.000000T0000Z-111020T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
1204 PM CDT WED OCT 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: NORTH WINDS 15 TO 25 KNOTS.

* WAVES: SIX TO EIGHT FEET WAVES WILL SUBSIDE TO BELOW SEVEN FEET
  THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
WILL PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...
GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
620 
WHUS74 KBRO 192152
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
452 PM CDT WED OCT 19 2011

...THE WINDS AND SEAS DROP BELOW SMALL CRAFT CONDITIONS...

.THE WINDS AND SEAS HAVE SLOWLY DECREASED BELOW SMALL CRAFT
CRITERIA ACROSS THE OFFSHORE GULF OF MEXICO COASTAL WATERS THIS
AFTERNOON.



GMZ170-175-192300-
/O.CAN.KBRO.SC.Y.0059.000000T0000Z-111020T0300Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
452 PM CDT WED OCT 19 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

THE WINDS AND SEAS HAVE DECREASED TO BELOW SMALL CRAFT CRITERIA
ACROSS THE OFFSHORE GULF OF MEXICO COASTAL WATERS THIS AFTERNOON
THEREFORE THE SMALL CRAFT ADVISORIES HAVE BEEN CANCELLED. HOWEVER
SMALL CRAFT SHOULD EXERCISE CAUTION ACROSS THE FAR OFFSHORE GULF
OF MEXICO COASTAL WATERS THROUGH THIS EVENING AS THE NORTHERLY
WINDS AND THE SEAS IN THE 5 TO 6 FEET RANGE CONTINUE TO SLOWLY
SUBSIDE.



$$

GMZ150-155-192300-
/O.CAN.KBRO.SC.Y.0059.000000T0000Z-111020T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
452 PM CDT WED OCT 19 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

THE WINDS AND SEAS HAVE DECREASED TO BELOW SMALL CRAFT CRITERIA
ACROSS THE OFFSHORE GULF OF MEXICO COASTAL WATERS THIS AFTERNOON
THEREFORE THE SMALL CRAFT ADVISORIES HAVE BEEN CANCELLED.


$$


HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Oct 17, 4:30 AM CDT, 14 minutes earlier.

Area forecast discussion, Oct 17, 4:30 AM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
430 AM CDT MON OCT 17 2011

.SHORT TERM /TODAY THROUGH TUESDAY/...THE MID LEVEL RIDGING WILL BE
SHIFTING WEST TODAY AND TUES AS THE NEXT VIGOROUS SHORT WAVE DIVES
INTO THE SOUTH CENTRAL PLAINS STATES LATE TONIGHT. THIS WILL BRING A
COLD FRONT INTO SOUTH TX LATE MON NIGHT INTO TUES MORNING. THE 00Z
BRO SOUNDING CONTINUES TO SHOW VERY LIMITED MOISTURE VALUES OVER THE
REGION EARLY THIS MORNING WITH A PWAT OF 1.12 INCHES AND A CAPE OF
ONLY 33 J/KG. THESE OVERALL MOISTURE VALUES WILL NOT LIKELY REBOUND
ENOUGH AHEAD OF THE FRONT TO PROVIDE MUCH IN THE WAY CONV POTENTIAL
WITH THE FROPA. THE BEST POTENTIAL FOR CONV WILL LIKELY BE CONFINED
TO THE IMMEDIATE BAY AND GULF WATERS WHERE THE CAPE VALUES MAY
INCREASE ENOUGH FOR SOME ISOLD CONV ON TUES MORNING. THE EXPECTED
TEMPS WILL BE A LITTLE TRICKY THROUGHOUT THE SHORT TERM AS THE GFS
IS MOVING THE FRONT THROUGH EARLIER ON TUES VERSUS THE NAM GUIDANCE
WHICH MOVES IT THROUGH CLOSER TO MIDDAY. THIS RESULTS IN THE MET
TEMP GUIDANCE COMING IN MUCH WARMER ON TUES VERSUS THE MAV GUIDANCE.
WILL GO WITH A BLEND OF THE MAV AND MET TEMP GUIDANCE AND WILL LEAN
CLOSER TO THE MET NUMBERS FOR HIGHS TODAY AND WILL GO CLOSER TO THE
MAV HIGH TEMPS FOR TUES.

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...THE COLD FRONT AND
VIGOROUS SHORT WAVE MENTIONED ABOVE WILL STEADILY MOVE FARTHER
EAST THROUGH THE PERIOD...ALLOWING MID-LEVEL HIGH PRESSURE THAT
WILL ORIGINALLY BE CENTERED OVER THE BAJA PENINSULA TO BECOME RE-
CENTERED OVER THE YUCATAN PENINSULA...AND DOMINANT OVER DEEP SOUTH
TEXAS THE ENTIRE TIME. ALTHOUGH GFS MODEL DATA DOES SUGGEST SOME
ISOLATED PRECIPITATION CHANCES AS THE PERIOD PROGRESSES...IT IS
EXPECTED THAT THE ATMOSPHERE WILL REMAIN TOO DRY TO SUPPORT ANY
RAINFALL...THUS DRY WEATHER IS ANTICIPATED. THE DRIER AND NEARLY
CLEAR ATMOSPHERE WILL SUPPORT TEMPERATURES NEAR TO BELOW NORMAL AT
THE BEGINNING OF THE LONG TERM PERIOD...ASSISTED OF COURSE BY COLD
AIR ADVECTION INITIALLY IN THE WAKE OF THE COLD FRONT. HOWEVER...
AS AN ONSHORE FLOW RESUMES...AND PRECIPITABLE WATER VALUES INCREASE
TO AROUND 1 INCH OR A LITTLE MORE...TEMPERATURES WILL WARM TO NEAR
NORMAL AROUND THE MIDDLE THROUGH END OF THE PERIOD.
&&

.MARINE...TODAY THROUGH TUESDAY...THE LATEST OB FROM BUOY020
INDICATES AN EAST WIND AT 5 TO 10 KNOTS WITH SWELLS AROUND 3 FT.
EXPECT THE SEAS TO REMAIN IN THE 3 TO 5 FOOT RANGE AS THE SURFACE
LOW LOCATED OVER THE NE TIP OF THE YUCATAN PENINSULA HAS PREVENTED
THE DEVELOPMENT OF THE STRONG PGF FROM EAST TO WEST TOWARDS THE
LOWER TX COASTLINE. THE WINDS AND SEAS WILL REMAIN BELOW SCA LEVELS
THROUGH TONIGHT AND EARLY TUESDAY MORNING AHEAD OF THE FROPA BUT
WILL QUICKLY DECAY AS THE STRONG NORTH WINDS BUILD IN BEHIND THE
FRONT BY MID TO LATE MORNING. THE GULF AND BAY WATERS WILL QUICKLY
INCREASE IN RESPONSE TO THE INCREASING NORTH FLOW. WILL ISSUE AN SCA
FOR TUES FOR BOTH THE LOWER TX BAY AND GULF WATERS.

TUESDAY NIGHT THROUGH SUNDAY...THE SMALL CRAFT ADVISORY MENTIONED
ABOVE WILL POSSIBLY CONTINUE ALONG THE LOWER TEXAS COAST TUESDAY
NIGHT THROUGH WEDNESDAY NIGHT AS DIMINISHING STRONG WINDS AND
SUBSIDING HIGH SEAS PREVAIL. MUCH IMPROVED MARINE CONDITIONS ARE
EXPECTED THURSDAY THROUGH SUNDAY AS SURFACE HIGH PRESSURE PERSISTS
OVER THE WESTERN GULF OF MEXICO.
&&

.FIRE WEATHER...THE RH VALUES ON TUES AFTERNOON IN THE WAKE OF THE
FROPA WILL FALL DOWN INTO THE 25 TO 35 % RANGE WHILE THE 20 FT WINDS
WILL INCREASE INTO THE 20 TO 25 MPH RANGE. THIS WILL INCREASE THE
RISK FOR CRITICAL FIRE WEATHER CONDITIONS TUES AFTERNOON ACROSS MUCH
OF DEEP SOUTH TEXAS. ACCORDINGLY WILL ISSUE A FIRE WX WATCH FOR THE
ENTIRE BRO CWA. BY TUES NIGHT THE RH VALUES WILL START TO REBOUND
PRETTY QUICKLY WHILE THE 20 FT WINDS WILL QUICKLY SLACKEN REDUCING
THE THREAT FOR ERRATIC FIRE BEHAVIOR.
&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
     FOR TXZ248>257.

GM...SMALL CRAFT ADVISORY FROM 7 AM TO 7 PM CDT TUESDAY FOR GMZ130-
     132-135-150-155-170-175.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

SHORT TERM...SPEECE-60
LONG TERM...TOMASELLI-66
FXC/MESO...CAMPBELL
Hazardous weather outlook, Oct 16, 5:45 AM CDT, 22 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
545 AM CDT SUN OCT 16 2011

TXZ248>257-171100-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
545 AM CDT SUN OCT 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH
PADRE ISLAND AND AT BOCA CHICA BEACH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A COASTAL FLOOD ADVISORY IS POSSIBLE AT THE BEACHES OF SOUTH PADRE
ISLAND AND AT BOCA CHICA BEACH MONDAY AND TUESDAY DUE TO ROUGH
SWELLS FROM THE EAST COMBINING WITH WELL ABOVE NORMAL ASTRONOMICAL
HIGH TIDES. A MODERATE TO HIGH RISK OF RIP CURRENTS IS POSSIBLE AT
THE LOCAL BEACHES DURING THIS PERIOD. STRONG NORTH WINDS EXPECTED IN
THE WAKE OF A COLD FRONT MOVING THROUGH THE REGION ON TUESDAY WILL
INCREASE THE POTENTIAL FOR THE RAPID SPREAD OF WILDFIRES FROM
TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-171100-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
545 AM CDT SUN OCT 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

STRONG NORTH WINDS AND ELEVATED SEAS EXPECTED OVER THE REGION IN THE
WAKE OF A COLD FRONTAL PASSAGE ON TUESDAY WILL LIKELY REQUIRE SMALL
CRAFT ADVISORIES ON TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

SPEECE

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 5:00 AM CDTFire Weather WatchBROBrooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more15 hr

Nearby

Small Craft Advisories in Texas, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.